Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of chlamydia?

hi, i'm 16 and male and was wondering, does chlamydia cause exessive facial spots or any facial spots that dont go away? I have had patches of spots, (they're more like bumps), on my face that have been there for months now and i cant get rid of them. I have tried different spot removers etc but they are still here. If it is a side affect then i will get tested. thanks
Tue, 17 Jan 2017
Report Abuse
Dermatologist 's  Response
Hi,

As you know Chlamydia infection is a sexually transmitted disease. Symptoms in men include discharge from the penis, burning with urination, or pain and swelling of the testicles. Usually the disease is complicated with eyes involvement.

The situation you describe is not a chlamydia side effect, but if you have the symptoms that I mentioned above, you need to get tested. Usually patient who get tested for chlamydia do get tested for syphilisis and HIV also.

I hope this helps. I wish you good health. If you are unclear with the answer please contact me again.

Reagrds,
Dr. Migena GEGA
I find this answer helpful
Dermatologist Dr. Atishay Bukharia's  Response
Hi..
welcome to healthcaremagic.com and myself Dr. Atishay Bukharia would be answering your questions..

No, chlamydia commonly do not cause these symptoms. in most cases with present with mucus discharge from urethra. Chlamydia also affect eyes and cause trachoma and it has nothing to do with the hyperpigmented patch. doxycycline is the treatment of choice in cases of chlamydial infection.

hope it helps

if you have any other question please do not hesitate to contact us

Regards
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had chlamydia and I took my azithromycin two weeks ago. My first due date is on Wednesday the 8th, and my resutls for a retesting pep smear won t...